Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 2, pp 298–302 | Cite as

Solvable F-factorable groups

  • M. V. Tsybanev
Article

Literature Cited

  1. 1.
    M. I. Sergeev, “Completely FN-factorable groups,” Dokl. Akad. Nauk SSSR,155, 532–534 (1964).Google Scholar
  2. 2.
    M. I. Sergeev, “Locally normal, completely F-factorable groups,” in: Memoirs of the Altai Polytechnic Institute [in Russian], No. 3, Barnaul (1967), pp. 122–126.Google Scholar
  3. 3.
    D. I. Zaitsev, “Groups with complemented normal subgroups,” Algebra Logika,14, No. 1, 5–14 (1975).Google Scholar
  4. 4.
    D. I. Zaitsev, “Groups with complemented normal subgroups,” in: Some Questions in Group Theory [in Russian], Institute of Mathematics, Academy of Sciences of the Ukrainian SSR, Kiev (1975), pp. 30–74.Google Scholar
  5. 5.
    M. V. Tsybanev, “On an Abelian normal divisor of a group, all subgroups of which divisor are m-complemented in the group,” Algebra Logika,13, No. 1, 77–87 (1974).Google Scholar
  6. 6.
    C. W. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Interscience, New York-London (1962).Google Scholar
  7. 7.
    S. N. Chernikov, “The centralizer of a complete Abelian normal subgroup of an infinite periodic group,” Dokl. Akad. Nauk SSSR,72, 243–246 (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • M. V. Tsybanev

There are no affiliations available

Personalised recommendations